# SDR ASAA2017110622464

- Difficulty date: November 6, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 35,576 hours, 10,703 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE DRIPS OIL FROM FLAME ARRESTOR, 1 DROP EVERY 1-3 SECONDS AFTER ENGINE SHUTDOWN.  ACFT GROUNDED.   ACCOMPLISHED AFT SUMP OIL INSPECTION, IAW AMM 79-00-00-200-806-F01. NO DEFECTS NOTED.
